# SDR DALA2014092805347

- Difficulty date: September 28, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 64,129 hours, 8,603 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, F/A AND PAX DETECTED SMOKEY ODOR NEAR R3 DOOR. INSPECTED AND NO TROUBLE FOUND.
